# SDR C2XA03CL185

- Difficulty date: November 3, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A26795A26681
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EWR FLIGHT 2106 THE CREW REPORTED A LOUD BANGING NOISE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE UPLOCK BOX PROXIMITY SWITCHES IN THE LEFT GEAR.  MAINTENANCE ALSO REPLACED THE LGEU.  OPERATIONAL CHECKS WERE GOOD.
